Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 328, Number 1

All articles in this issue are freely accessible.

Cohomology of metacyclic groups
Johannes Huebschmann.
Trans. Amer. Math. Soc. 328 (1991), 1-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031239
$L^{p}$ bounds for spectral multipliers on nilpotent groups
Michael Christ.
Trans. Amer. Math. Soc. 328 (1991), 73-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104196
Pair-dense relation algebras
Roger D. Maddux.
Trans. Amer. Math. Soc. 328 (1991), 83-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049616
An infinite family in $_{2}𝜋^{s}_{*}$ at Adams filtration seven
Wên Hsiung Lin.
Trans. Amer. Math. Soc. 328 (1991), 133-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044962
Waldhausen’s classification theorem for finitely uniformizable $3$-orbifolds
Yoshihiro Takeuchi.
Trans. Amer. Math. Soc. 328 (1991), 151-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065604
The associated Askey-Wilson polynomials
Mourad E. H. Ismail and Mizan Rahman.
Trans. Amer. Math. Soc. 328 (1991), 201-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013333
Twisted calibrations
Timothy A. Murdoch.
Trans. Amer. Math. Soc. 328 (1991), 239-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069738
Grothendieck’s existence theorem in analytic geometry and related results
Siegmund Kosarew.
Trans. Amer. Math. Soc. 328 (1991), 259-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014252
On topological classification of function spaces $C_{p}(X)$ of low Borel complexity
T. Dobrowolski, W. Marciszewski and J. Mogilski.
Trans. Amer. Math. Soc. 328 (1991), 307-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065602
A representation theorem for cyclic analytic two-isometries
Stefan Richter.
Trans. Amer. Math. Soc. 328 (1991), 325-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013337
Homogeneous distributions on the Heisenberg group and representations of $SU(2,1)$
R. C. Fabec.
Trans. Amer. Math. Soc. 328 (1991), 351-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043858
Sharp square-function inequalities for conditionally symmetric martingales
Gang Wang.
Trans. Amer. Math. Soc. 328 (1991), 393-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018577
Szegő’s theorem on a bidisc
Takahiko Nakazi.
Trans. Amer. Math. Soc. 328 (1991), 421-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028762
$2$-to-$1$ maps on hereditarily indecomposable continua
Jo Heath.
Trans. Amer. Math. Soc. 328 (1991), 433-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028310
Polarized surfaces of $Δ$-genus $3$
Maria Lucia Fania and Elvira Laura Livorni.
Trans. Amer. Math. Soc. 328 (1991), 445-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 992607